X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (3) 3
mathematics, applied (2) 2
topological complexity (2) 2
11b68 (1) 1
17b01 (1) 1
55u35 (1) 1
bernoulli numbers (1) 1
gauge action (1) 1
homotopy theory of lie algebras (1) 1
ls-category (1) 1
lusternik-schnirelmann category (1) 1
matemáticas [ciências naturais] (1) 1
poincare duality (1) 1
poincaré duality (1) 1
science & technology (1) 1
sectional category (1) 1
sullivan models (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Forum Mathematicum, ISSN 0933-7741, 03/2017, Volume 29, Issue 2, pp. 277 - 286
In this paper we prove a family of identities for Bernoulli numbers parameterized by triples of integers with , . These identities are deduced by translating... 
17B01 | 55U35 | Bernoulli numbers | homotopy theory of Lie algebras | 11B68 | Gauge action | MATHEMATICS | MATHEMATICS, APPLIED | MODELS
Journal Article
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, ISSN 0391-173X, 2017, Volume 17, Issue 2, pp. 805 - 813
We give a simple algebraic characterisation of the sectional category of rational maps admitting a homotopy retraction. As a particular case we get the... 
MATHEMATICS | TOPOLOGICAL COMPLEXITY
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 02/2016, Volume 144, Issue 2, pp. 909 - 915
Felix, Halperin, and Lemaire have shown that the rational module category Mcat and the rational Toomer invariant e(0) coincide for simply connected Poincare... 
Sectional category | Poincaré duality | Lusternik-Schnirelmann category | Topological complexity | Sullivan models | LS-CATEGORY | MATHEMATICS | MATHEMATICS, APPLIED | topological complexity | Poincare duality | sectional category
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.